MAUDE Adverse Event Report: AGA MEDICAL CORPORATION AMPLATZER VASCULAR PLUG II; ARTERIAL EMBOLIZATION DEVICE

AGA MEDICAL CORPORATION AMPLATZER VASCULAR PLUG II; ARTERIAL EMBOLIZATION DEVICE
Model Number 9-AVP2-016
Medical Device Problem Code Missing Information (4053)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Serious Injury
Event or Problem Description
On an unknown date, a 16 mm amplatzer vascular plug ii (avpii) was implanted.On an unknown date, the avpii was explanted due to unknown reasons.Additional information is requested.
 
Additional Manufacturer Narrative
An event of a 16 mm amplatzer vascular plug ii (avpii) explant was reported.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
AMPLATZER VASCULAR PLUG II
Common Device Name
ARTERIAL EMBOLIZATION DEVICE
Manufacturer (Section D)
AGA MEDICAL CORPORATION
5050 nathan lane north
plymouth MN 55442
MDR Report Key7670861
Report Number2135147-2018-00088
Device Sequence Number2770871
Product Code KRD
UDI-Device Identifier00811806010410
UDI-Public00811806010410
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K071125
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model Number9-AVP2-016
Device Catalogue Number9-AVP2-016
Device Lot Number6183357
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/15/2018
Supplement Date Received by Manufacturer09/10/2018
Initial Report FDA Received Date07/09/2018
Supplement Report FDA Received Date10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;